# SDR CA021104003

- Difficulty date: October 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Failed
- Location: Cockpit
- Part time: 16,609 hours, 15,397 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD SHATTERED AT 28,000FT ON DESCENT.CABIN AT 8 PSID.  NO EMERGENCY DECLARED.SENT ROAD CREW TO R&R WINDSHIELD.
